Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gaussian measures and a theorem of T. S. Pitcher


Author: Dale E. Varberg
Journal: Proc. Amer. Math. Soc. 13 (1962), 799-807
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0142150-X
MathSciNet review: 0142150
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Glen Baxter, A strong limit theorem for Gaussian processes, Proc. Amer. Math. Soc. 7 (1956), 522-527. MR 0090920 (19:890f)
  • [2] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. 45 (1944), 386-396. MR 0010346 (6:5f)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] -, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Statist. 20 (1949), 393-403. MR 0030732 (11:43a)
  • [5] Jacob Feldman, Equivalence and perpendicularity of Gaussian processes, Pacific J. Math. 8 (1958), 699-708. MR 0102760 (21:1546)
  • [6] -, Some classes of equivalent Gaussian processes on an interval, Pacific J. Math. 10 (1960), 1211-1220. MR 0133864 (24:A3688)
  • [7] Jeroslav Hajek, On a property of normal distributions of any stochastic process, Selected Translations in Mathematical Statistics and Probability 1 (1961), 245-252. MR 0116379 (22:7167)
  • [8] Paul R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [9] T. S. Pitcher, Likelihood ratios of Gaussian processes, Ark. Mat. Band 4, Häfte 1 (1960), 35-44. MR 0168013 (29:5278)
  • [10] Dale E. Varberg, On equivalence of Gaussian measures, Pacific J. Math. 11, No. 2 (1961), 751-762. MR 0126861 (23:A4155)
  • [11] -, Some Radon-Nikodym derivatives associated with stochastic processes, Thesis, University of Minnesota, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142150-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society